Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On birth control. Sexually active, protected. Why did I have brown discharge?

Hello i have a quick question well im on birth control and im sexually active with a condom but this month my period came on five days earlier than my usual one and i been having a faint brown discharge with stringy substances in it.. Now i just got a pap smear three to four weeks ago but everything was negative also i have the implanon birth control but i think its due to come out anytime now...please i need some kind of advice.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Since you are using dual protection, your chances of conception are less, but as your hormonal contraception is almost over, you need more care. You should see your doctor for an examination to know the reason for the spotting. It is most likely to be an ordinary early period, but you can rule out pregnancy by taking tests if needed. Take care.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor